MAUDE Adverse Event Report: TIDI PRODUCTS LLC CONNECTED TWICE-AS-TOUGH CUFFS; RESTRAINT, PROTECTIVE

TIDI PRODUCTS LLC CONNECTED TWICE-AS-TOUGH CUFFS; RESTRAINT, PROTECTIVE
Model Number 2795
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Customer is reporting a complaint on product # 2795, lot # 3143t059.Customer states that a patient was able to remove herself from her restraint because the velcro ripped off the cuff.Product has only been washed twice.Pictures have been sent to quality.A rn was assaulted but not injured as a result.Advise tech serv once the inspection has been completed.
 
Additional Manufacturer Narrative
H3: the product is scheduled to be returned but has not been received in by manufacturer at the time of this report.Therefore, this report is based solely on the information provided by the customer.The instructions for use ifu were reviewed and determined to provide adequate instructions and warning for the safe and effective use of the device.The ifu states before each use, check cuffs and straps for cracks, tears, and/or excessive wear or stretch, broken buckles or locks, and/or that hook-and-loop adheres securely as these may allow patient to remove cuff.Discard if device is damaged or if unable to lock.Application instructions states pass the end of the limb strap over the top of the cuff and through the two d-rings on the cuff.Bring the strap back over the first ring and through the two d-rings on the cuff.Slide one finger flat between the cuff and limb strap.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file: (b)(4).H3 other text : product not returned yet.
 
Additional Manufacturer Narrative
H3 evaluation of the returned product found the red hook fastener on one of the cuffs is torn and has separated from the product.The tear originates where the cuff and hook fasteners are sewn together.Tensile strength failure found at the edges of the broken strap suggesting tension was applied.Possible root causes, tension applied by the patient -combative /agitated, incorrect sewing machine settings causing stitching to become too tight, or the patient did not have their hands in place then causing the velcro to rip.A review of the complaint database did not reveal any similar events against this issue in the past two years.Therefore, it appears this complaint was an isolated event.The instructions for use ifu were reviewed and determined to provide adequate instructions and warning for the safe and effective use of the device.The ifu states before each use, check cuffs and straps for cracks, tears, and/or excessive wear or stretch, broken buckles or locks, and/or that hook-and-loop adheres securely as these may allow patient to remove cuff.Discard if device is damaged or if unable to lock.Application instructions states pass the end of the limb strap over the top of the cuff and through the two d-rings on the cuff.Bring the strap back over the first ring and through the two d-rings on the cuff.Slide one finger flat between the cuff and limb strap.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).
 
Event or Problem Description
Supplemental medwatch being sent for additional information.

Brand Name
CONNECTED TWICE-AS-TOUGH CUFFS
Common Device Name
RESTRAINT, PROTECTIVE
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key18132090
Report Number2182318-2023-00108
Device Sequence Number7753252
Product Code FMQ
UDI-Device Identifier10190676002747
UDI-Public10190676002747
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K963413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2795
Device Catalogue Number2795
Device Lot Number3143T059
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2023
Supplement Date Received by Manufacturer11/29/2023
Initial Report FDA Received Date11/14/2023
Supplement Report FDA Received Date12/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown